Vol. 9, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Finite-dimensional quotients of Hecke algebras

Ivan Losev

Vol. 9 (2015), No. 2, 493–502
Abstract

Let W be a complex reflection group. We prove that there is a maximal finite-dimensional quotient of the Hecke algebra q(W) of W, and that the dimension of this quotient coincides with |W|. This is a weak version of a 1998 Broué–Malle–Rouquier conjecture. The proof is based on the categories O for rational Cherednik algebras.

Keywords
Hecke algebras, rational Cherednik algebras, categories $\mathcal O$, KZ functor
Mathematical Subject Classification 2010
Primary: 20C08
Secondary: 20F55, 16G99
Milestones
Received: 13 August 2014
Accepted: 18 February 2015
Published: 5 March 2015
Authors
Ivan Losev
Department of Mathematics
Northeastern University
Boston, MA 02115
United States